# SDR IXXA060355S

- Difficulty date: June 6, 2004
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 76,460 hours, 20,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 76,460 hours, 209,047 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND INTERCOSTAL CORRODED FROM STATION Y270 TO Y255 BETWEEN LONGERONS 6 LEFT AND 7 LEFT. REPAIRED PER ALL APPLICABLE DATA
